# SDR SWAA2024082823151

- Difficulty date: August 6, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AC BAY STA 663 VAPOR BARRIER UPPER CHORD CRACKED AT RBL 37<[01] PARTS DATA UPDATE ONLY;[02] MATCH DRILLED AND DEBURRED NEW CHORD PER SRM 51-40-02/SRM51-10-02.;[03] OK TO INSTALL NEW CHORD (RII);[04] INSTALLED AND DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02/ SRM 51-10-02.;[05] INSPECTED WORK IN C/A #4 INSTALLED AND DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02/ SRM 51-10-02;[06] INSTALLED NEW R/H AC BAY STA 663 VAPOR BARRIER UPPER CHORD PER SRM 51-40-02/SRM 51-10-02.;[07] C/W CORRECTIVE ACTION #6.RII;[08] OK TO INSTALL COMPONENTS REMOVED IN STEPS #1 THRU #4;[09] PARTS DATA UPDATE ONLY;[10] 01 - REMOVED AND REPLACED VAPOR BARRIER UPPER CHORD PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[11] VERIFIED TASK COMPLETE
